# SDR CA080328002

- Difficulty date: March 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,302 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Separated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

HEAD SEPERATED FROM NR 2 CYLINDER AFTER 4.9 HRS AIRTIME.  CYLINDER HEAD SEPARATION OCCURRED DURING CRUISE FLIGHT.  UNEVENTFUL LANDING CARRIED OUT.  REPLACEMENT CYLINDER HEAD INSTALLED AND AIRCRAFT COMPLETED ITS MISSION. (TC NR 20080328002)
